Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bruhat order on the involutions of classical Weyl groups
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2006 (English)In: Advances in Applied Mathematics, ISSN 0196-8858, E-ISSN 1090-2074, Vol. 37, no 1, 68-111 p.Article in journal (Refereed) Published
Abstract [en]

It is well known that a Coxeter group W, partially ordered by the Bruhat order, is a graded poset, with rank function given by the length, and that it is EL-shellable, hence Cohen-Macaulay, and Eulerian. We ask whether Invol(W), the subposet of W induced by the set of involutions, is endowed with similar properties. If W is of type A or B, we proved, respectively in [F. Incitti, The Bruhat order on the involutions of the symmetric group, J. Algebraic Combin. 20 (2004), 243-261] and [F. Incitti, The Bruhat order on the involutions of the hyperoctahedral group, European J. Combin. 24 (2003), 825-848], that Invol(W) is graded, EL-shellable and Eulerian. In this work we complete the investigation on the classical Weyl groups, extending these results to type D and providing a unified description for the rank function.

Place, publisher, year, edition, pages
2006. Vol. 37, no 1, 68-111 p.
Keyword [en]
coxeter groups, classical Weyl groups, Bruhat order, involutions, EL-shellability
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-37573DOI: 10.1016/j.aam.2005.11.002ISI: 000238050800005Scopus ID: 2-s2.0-33646501952OAI: oai:DiVA.org:kth-37573DiVA: diva2:434326
Available from: 2011-08-15 Created: 2011-08-15 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Incitti, Federico
By organisation
Mathematics (Dept.)
In the same journal
Advances in Applied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf